# SDR AUS20020928

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2355100
- Condition: Corroded
- Location: Wing Spar
- Component: Wing Spar, Piper, PA30160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING INBOARD SPAR LOWER SPAR CAP ASSEMBLY SEVERELY CORRODED. CORROSION IS INITIATED BY INGRESS OF EXHAUST GASSES THROUGH A FUEL DRAIN HOLE IN A PANEL FORWARD OF THE SPAR. THE FUEL DRAIN IS PART OF CANCELLED AD/PA30&39/20.
